Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 28, 2014, 12:48 AM EDT for Steuben County, New York. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2014, 12:48 AM EDT (04:48 UTC)
- Expired
- Jul 28, 2014, 4:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Steuben County, NY
The radar
The Buffalo radar (KBUF), 102 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 1:54 AM EDT | FLASH FLOOD | Cohocton, NY | FLOODING OF A RESIDENCE IN COHOCTON NEAR STATE ROUTE 415. |
| Jul 28, 2:04 AM EDT | FLASH FLOOD | Cohocton, NY | ROUTE 415 FLOODED. |
| Jul 28, 2:08 AM EDT | FLASH FLOOD | Atlanta, NY | HOMES SURROUNDED BY FLOOD WATERS. WATER RESCUES. |
| Jul 28, 2:10 AM EDT | FLASH FLOOD | Cohocton, NY | EVACUATIONS TAKING PLACE IN COHOCTON DUE TO FLOODING. |
| Jul 28, 2:13 AM EDT | FLASH FLOOD | Perkinsville, NY | STATE ROUTE 415 CLOSED TO DUE FLOODING NEAR STATE ROUTE 121. |
| Jul 28, 2:46 AM EDT | FLASH FLOOD | Wayland, NY | HOUSE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WGUS51 KBGM 280448
FFWBGM
NYC101-280845-
/O.NEW.KBGM.FF.W.0017.140728T0448Z-140728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1248 AM EDT MON JUL 28 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN STEUBEN COUNTY IN CENTRAL NEW YORK...
* UNTIL 445 AM EDT.
* AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
ESTIMATES INDICATED EXCESSIVE RAINFALL OVER NORTHWEST STEUBEN
COUNTY. RADAR RAINFALL ESTIMATES WERE RAPIDLY APPROACHING 3 INCHES
IN THE PRATTSBURG AREA. NEARLY STATIONARY THUNDERSTORMS CONTINUE TO
PRODUCE VERY HEAVY RAINFALL IN NORTHWEST STEUBEN COUNTY. THE
THUNDERSTORMS WILL WEAKEN BY 2 PM WITH AN ADDITIONAL 1 TO 2 INCHES
OF RAIN POSSIBLE. RAINFALL TOTALS COULD REACH 4 TO 5 INCHES IN THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARKPORT...
COHOCTON...HASKINVILLE...HOWARD...SOUTH DANSVILLE AND WAYLAND.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IF YOU LIVE NEAR A STREAM OR CREEK THAT IS PRONE TO FLOODING IN THE
WARNED AREA YOU NEED TO TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
&&
LAT...LON 4253 7773 4254 7772 4254 7767 4258 7766
4259 7766 4258 7738 4234 7749 4235 7774
$$
DAVE NICOSIA2 follow-up statements
736
WGUS71 KBGM 280554
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
154 AM EDT MON JUL 28 2014
NYC101-280845-
/O.CON.KBGM.FF.W.0017.000000T0000Z-140728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN NY-
154 AM EDT MON JUL 28 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
NORTHWESTERN STEUBEN COUNTY...
AT 146 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINFALL WAS BEGINNIN TO TAPER OFF TO LIGHTER RAIN
SHOWERS. IT APPEARS THE HEAVIEST RAINFALL IS OVER. DOPPLER RADAR
RAINFALL ESTMATES INDICATE BETWEEN 4 AND 6 INCHES OF RAIN IN AND
AROUND THE COHOCTON AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARKPORT...
COHOCTON...HASKINVILLE...HOWARD...SOUTH DANSVILLE AND WAYLAND.
RUNOFF FROM THE HEAVY RAINS IS LIKELY TO PRODUCE OR BE PRODUCING
SIGNIFICANT FLASH FLOODING ON SMALLER STREAMS...LOW-LYING...POOR
DRAINAGE AREAS AND MORE URBANIZED AREAS OF THE WARNING AREA.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4253 7773 4254 7772 4254 7767 4258 7766
4259 7766 4258 7738 4234 7749 4235 7774
$$
DAVE NICOSIA389
WGUS71 KBGM 280710
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
310 AM EDT MON JUL 28 2014
NYC101-280845-
/O.CON.KBGM.FF.W.0017.000000T0000Z-140728T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN NY-
310 AM EDT MON JUL 28 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
NORTHWESTERN STEUBEN COUNTY...
AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINFALL HAS ENDED IN NORTHWEST STEUBEN COUNTY. ONLY
A FEW LIGHT RAIN SHOWERS CAN BE EXPECTED THROUGH THE EARLY MORNING
HOURS. DOPPLER RADAR ESTIMATED THAT BETWEEN 4 AND 6 INCHES OF RAIN
HAS FALLEN IN THE AREA FROM COHOCTON AND ATLANTA TO WAYLAND...
PERKINSVILLE AND SOUTH DANSVILLE. RUNOFF FROM THIS RAINFALL HAS
CAUSED SIGNIFICANT FLASH FLOODING IN THESE AREAS. MANY ROADS ARE
CLOSED AND SEVERAL HOMES ARE EITHER FLOODED OR SURROUNDED BY FLOOD
WATERS.
SINCE THE HEAVY RAIN HAS ENDED...THE WATERS ARE NOW BEGINNING TO
RECEDE...EXPECT MOST OF THE SIGNIFICANT FLOODING TO END BY 445 AM.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4253 7773 4254 7772 4254 7767 4258 7766
4259 7766 4258 7738 4234 7749 4235 7774
$$
DAVE NICOSIA/RRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 10:53 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 27, 10:53 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1053 PM EDT SUN JUL 27 2014
.SYNOPSIS...
A STORM SYSTEM WILL SLIDE ACROSS WESTERN NY TONIGHT, BRINGING
AN AREA OF THUNDERSTORMS INTO NY AND PA. SOME OF THE THUNDERSTORMS
WILL PRODUCE HEAVY RAINFALL AND GUSTY WINDS. MUCH COOLER WEATHER
WILL FOLLOW FOR THE START OF THE NEW WORK WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
1045 PM EDT UPDATE...
DECIDED THE THREAT FOR SEVERE WEATHER HAS DECREASED ENOUGH TO
CANCEL THE SEVERE THUNDERSTORM WATCH. JUST LIGHT TO MODERATE
SHOWERS MOVING THROUGH THE CWA. LOCALIZED FLASH FLOODING MAY BE A
PROBLEM EARLY MONDAY MORNING. WILL CONTINUE TO MONITOR THE
SITUATION.
TEMPS TONIGHT WILL FALL INTO THE LOW 60S AND EXPECT MOSTLY CLOUDY
TO PREVAIL. ADDITIONAL SHOWERS ARE POSSIBLE TONIGHT.
930 PM EDT UPDATE...
SHOWERS AND THUNDERSTORMS ARE SLOWLY BUT SURELY MOVING INTO THE
CWA THIS EVENING AND EXPECT SHOWERS TO DEVELOP OVER MUCH OF THE CWA.
BELIEVE THE BULK OF THE SEVERE WEATHER THREAT IS OVER FOR TONIGHT
BUT WILL LET THE SEVERE WATCH RIDE AS THERE IS STILL A SMALL
CHANCE SOMETHING MAY BECOME SEVERE. IT DOES APPEAR THE MAIN THREAT
NOW MAY BE LOCALIZED FLASH FLOODING. PWAT VALUES ARE INCREASING
OVER THE REGION AND ARE CURRENTLY AROUND 1.3 INCHES AND EXPECT
THEM TO RISE TO AROUND 1.5 INCHES OVERNIGHT. SHOWERS THAT MOVED
OVER CTP CWA HAVE PRODUCED HEAVY RAINFALL AND THESE STORMS ARE
STILL PRODUCING HEAVY RAINFALL. EXPECT THIS TREND TO CONTINUE OVER
OUR CWA TONIGHT AS THESE SHOWERS MOVE INTO OUR CWA. WE HAVE
DECIDED TO NOT ISSUE AS FLASH FLOOD WATCH. THERE ARE STILL
UNCERTAINTIES ON WHERE THE HEAVY RAINFALL WILL DEVELOP. WE WILL
CLOSELY MONITOR THE SITUATION.
PREVIOUS UPDATE...
630 PM EDT UPDATE...
SEVERE THUNDERSTORM WATCH 449 HAS BEEN ISSUED FOR PORTIONS OF
NORTHEAST PENNSYLVANIA THROUGH 2 AM EDT MONDAY...
AS THE UPPER LVL WAVE APPROACHES THE AREA THE SHEAR OVR THE REGION
INCREASES. AS THE SHEAR IMPROVES OVER THE REGION THE CHANCE FOR
STORMS TO BECOME SEVERE INCREASES AS WELL. WE MISSED THE WINDOW
FOR SEVERE EARLY THIS EVENING BUT THE CHANCE FOR SEVERE
THUNDERSTORMS WILL INCREASE THROUGH THE LATE EVENING HOURS. MUCAPE
IS THE HIGHEST OVER THE FAR SE PORTIONS OF THE CWA... AND EVEN
THOUGH IT IS NOT AS HIGH AS IT WAS THIS AFTERNOON... WILL SUSTAIN
THUNDERSTORM DEVELOPMENT. LOW LVL LAPSE RATES ARE FAIRLY STEEP OVER THIS
REGION AS WELL. DUE TO ENVIRONMENTAL CONDITIONS MENTIONED ABOVE...
THUNDERSTORMS MAY BECOME SEVERE OVER NORTHEAST PENNSYLVANIA
THROUGH THE EARLY MORNING HOURS ON MONDAY. THE MAIN THREAT WILL BE
STRONG WINDS AS THE SHEAR INCREASES AND HEAVY RAINFALL.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WATER VAPOR IMAGERY SHOWS AN UNSEASONABLY VIGOROUS UPPER LEVEL
LOW RAPIDLY MOVING SOUTHEASTWARD INTO NORTHERN MINN AT THIS TIME.
THIS FEATURE WILL CONTINUE TO DROP SOUTHEASTWARD TODAY AND REACH
OHIO BY 03Z MONDAY AND OPEN UP INTO A TROUGH. THIS FEATURE WILL
PROVIDE THE UPPER LEVEL SUPPORT TO FIRE CONVECTION. THE WAVE WILL
WORK ON SIGNIFICANT INSTABILITY OVER THE LWR OHIO VALLEY TO CNTRL
APPLCNS THIS AFTERNOON AND HENCE SPC/S MODERATE RISK FOR SEVERE
WEATHER DOWN THERE. AS THIS UPPER LEVEL WAVE BEGINS TO TRACK E
INTO PA BTWN 3 AND 6Z...THE INSTABILITY WILL BE WEAKER BUT STILL,
GIVEN THE UPPER LEVEL SUPPORT, AND MIXED LAYER CAPES STILL BETWEEN
1000 AND 2000 J/KG IN NE PA AND SC NY...I THINK THERE WILL BE A
BAND OF STRONG TO SEVERE THUNDERSTORMS WORKING NORTHEAST FROM C PA
INTO NE PA AND EVENTUALLY SC NY BEFORE IT WEAKENS AND STRATIFORM
OUT IN C NY BY 6Z. STILL CONCUR WITH SPC SLGHT RISK...ESPECIALLY
FROM SC NY TO NE PA IN THE WFO BGM FORECAST AREA. FARTHER N...BY
THE TIME THE INFLUENCE OF THIS WAVE REACHES NC NY...INSTABILITY
WILL BE LESS AND THE SHEAR WON/T BE AS STRONG. BUT IN ANY EVENT
WILL CONT TO MENTION CHC FOR SVR THUNDERSTORMS IN HWO MAINLY SUN
EVENING AND NOT TAKE NC NY OUT JUST YET.
THEN BETWEEN 6Z-12Z MON THINGS GET INTERESTING. DUE TO THE DIGGING
UPPER LEVEL TROF AND CONVECTION...ALL SYNOPTIC MODELS INDICATE
THAT A LOW-LEVEL CYCLONE WILL DEVELOP FROM NW PA TO NJ. BY 12Z THE
4 MAIN SYNOPTIC MODELS...EURO...CMC...NAM AND GFS ALL DIFFER IN
THE TIMING OF THE SFC LO. THE EURO IS SLOWEST IN BRINGING IT TO SE
NY BY 18Z MON...WITH THE GFS THE FASTEST HAVING THE SFC LO OVER
NH AT THIS TIME. THE OTHER TWO MODELS ARE IN BETWEEN.
IN ANY EVENT...THE DEVELOPMENT OF THIS LOW-LEVEL CYCLONE WILL PUT
A DEFORMATION ZONE WITH SIGNIFICANT FGEN FORCING ON THE NW SIDE OF
IT...WHICH AS PER NAM...GFS...AND CMC HAS A SWATH OF HEAVY RAIN
FOR PORTIONS OF C NY AND NRN PA BTWN 6Z AND 18Z MONDAY. THE EURO
IS FARTHER W WITH THIS AXIS OF HEAVIER PRECIP. THE INTERESTING
ASPECT OF THIS THAT THERE IS A SLOPED LAYER OF FGEN FORCING ON THE
NW SIDE OF THE LOW WITH CONVECTIVE INSTABILITY ALOFT. THIS COULD
MEAN THAT AS THE BAND OF POTENTIALLY STRONG TO SEVERE STORMS THAT WORKS
NORTHEAST ACR NE PA AND SC NY...SLOWS DOWN AND EVENTUALLY BECOMES
A HEAVY RAIN PRODUCER AS IT STRATIFORM OUT. THE NAM HAS THE
HIGHEST QPF WITH 2.5 TO 3.5 INCHES ACRS C NY. THE OTHER MODELS ARE
TAMER BUT STILL HAVE UP TO 2 INCHES OR MORE. THIS COULD MEAN LOCALLY
THAT RAINFALL WHICH COULD EXCEED THREE OR EVEN FOUR INCHES LOCALLY SO
WILL HAVE TO WATCH OUT FOR THE POTENTIAL FOR FLASH FLOODING SUN
NGT AS WELL. WILL MENTION IN HWO.
FOR MONDAY DURING THE DAY...THE SFC LO PULLS OUT TO THE NE AND THE
RAINFALL STARTS TO WIND DOWN FROM SW-NE LATE IN THE DAY. THE EURO IS
SLOWEST BRINGING THE PRECIP OUT WITH THE NAM AND GFS THE FASTEST.
WILL MAINTAIN LINGERING SHRA MOST OF THE DAY AS PER SURROUNDING
OFFICES GRIDS. WOULDN'T BE SURPRISED IF PRECIP ENDS A BIT QUICKER
THAN CURRENTLY ADVERTISED MON PM THOUGH.
FOR MON NGT...ONLY THE EURO HAS LINGERING PRECIP FOR THE CATSKILLS
TO THE UPPER MOHAWK VALLEY. REST OF MODELS ARE BASICALLY DRY. FOR
NOW WILL GO WITH EURO/S AND SURROUNDING OFFICES IDEA OF SLGHT CHC
TO CHC SHRA MON EVE...THEN END PRECIP AFTER MIDNIGHT INTO ERLY
TUESDAY.
FOR TUE... HAVE POP UP SHRA GIVEN THE COLDER AIR ALOFT. TUE NGT
WILL SEE HIGH PRESSURE AND FAIR WEATHER. A FEW LINGERING SHRA
STILL POSSIBLE IN THE FINGER LAKES REGION CLOSER TO THE NEXT WAVE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
230 PM SUN UPDATE... ON THE LARGE-SCALE...THIS PD WILL CONTINUE TO
BE CHARACTERIZED BY L/WV RIDGING OVER WRN NORTH AMER AND TROUGHING
OVER ERN SXNS. THE ERN TROUGH FEATURE WILL BE FAIRLY AMPLIFIED IN
NATURE AT THE START OF THE PD (WED NGT/THU)...ANCHORED BY A CLOSED
UPR LOW OVER THE SRN END OF HUDSON'S BAY. HOWEVER...WITH
TIME...THIS UPR LOW WILL OPEN UP AND EJECT NEWD...WITH THE TROUGH
AXIS GRADUALLY FILLING.
AS FOR OUR DAILY SENSIBLE WX...RESIDUAL COLD POOLING ALOFT ASSOCD
WITH THE ABV DESCRIBED TROUGH SHOULD TRANSLATE INTO SCTD DIURNAL
SHWRS/TSTMS MOST OF THIS PD...WITH THE COVERAGE OF SAID ACTIVITY
SLOWLY DIMINISHING TWDS NEXT WEEKEND. TEMPS SHOULD AVERAGE NEAR OR
SLIGHTLY BLO CLIMO...WITH HIGHS RANGING FROM THE MID 70S-LWR
80S...AND LOWS MOSTLY IN THE 50S-LWR 60S.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
STRONG WV AND COLD FNT APRCHG THIS EVE AND WILL SPREACONV SHWRS
AND TERWS INTO THE AREA. INCRSD MOSITURE WITH THE PCPN WILL LWR
CIGS AND VSBYS AT TIMES INTO THE IFR RANGE OVRNGT. ACTIVITY WILL
SLOWLY WEAKEN TWRD MRNG...BUT CIGS AND VSBYS WILL BE SLOW TO RCVR.
ON MON...BLUSTERY CONDS WITH CAA WILL CREATE MVFR OVC CONDS FOR
MUCH OF THE DAY WITH OCNL LGT SHWRS.
OUTLOOK...
TUE-FRI...RESTRICTIONS POSSIBLE EACH AFTERNOON...WITH SCTD
SHWRS/TSTMS ANTICIPATED.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...DJP
NEAR TERM...KAH
SHORT TERM...DJP
LONG TERM...MLJ
AVIATION...DGM/MLJHazardous weather outlook, Jul 27, 10:43 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1043 PM EDT SUN JUL 27 2014 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-290245- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1043 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 12:28 AM EDT | Areal Flood Advisory | BGM | Steuben | 3 hr |
| Jul 28, 10:05 AM EDT | Special Weather Statement | BGM | Cayuga, Onondaga, Seneca, Yates | 115 min |
| Jul 28, 11:12 AM EDT | Flash Flood Watch | BGM | Cayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more | 5 hr |
| Jul 28, 11:57 AM EDT | Special Weather Statement | BGM | Cayuga, Cortland, Madison, Onondaga, Schuyler, Seneca and 1 more | 2 hr |
| Jul 28, 1:01 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 44 min |
| Jul 28, 1:14 PM EDT | Flash Flood Warning | BGM | Yates | 3 hr |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.